Skip to Content

Does tramadol make anyone else vomit from taking the basic dosage as it has done to me?

Responses (2)

DzooBaby 6 Dec 2012

It can have the side effect of nausea and vomiting. Sometimes it can help to take the dose with food. For some, it is best if they rest quietly while the medication is at peak effect because it is the motion of walking around that aggravates the nausea (I know that isnt very practical). Some people are just sensitive to this side effect. If the medication is really needed, sometimes taking an anti-emetic with it can help. Usually it is best just to see if there is something else that works for your pain and relegate Tramadol to your list of medications you cannot tolerate

Anonymous 7 Dec 2012

Some people with sensitive stomachs can get really sick from tramadol. It has caused many to go to emergency rooms for fear they are bleeding. (This is from my gastro doc, not just an observation). Gastroenterologists are not fond of this pain med.

mister704 8 Dec 2012

yea my stomach isnt sensative at all. take hydrocodone by the pound. but this tramadol crap is something else.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions